MathSciNet Relay Station
MathSciNet bibliographic data
MR266105 53.74
do Carmo, M. P.; Warner, F. W. Rigidity and convexity of hypersurfaces in spheres. J. Differential Geometry 4 1970 133–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement